# SDR SWAA2019090336523

- Difficulty date: August 5, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER T CHORD LOCATED CORRODED AT BS. 986, BETWEEN LBL 5 TO RBL 44.  REPAIRED FLOORBEAM UPPER CHORD IAW SRM & EA.
